# SDR ZW0A0105009

- Difficulty date: July 11, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FACTORY GUSSET ON TOP OF FORMER SPLICE CORRODED, STA 1174 AND LBL 30.  REPLACED CORRODED STRAP WITH NEW ONE PER DRAWING 9936073.
